# SDR VNAA2024110511102

- Difficulty date: November 1, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 29,334 hours, 22,737 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE CONDITION IN CABIN, CONDITION IMPROVED WHEN PACKS SHUT OFF. / INSPECTED AIRCRAFT IAW CRJ700 FIM 21Âˆ’21/22Âˆ’00Âˆ’810Âˆ’806-A01 AND FOUND B1 CODE 211943--RH PACK AUTOFAILED CAUTION MSG DISPLAYED. ISOLATED ISSUE TO THE RH PACK, VENTIALATED AIRCRAFT CABIN AS REQUIRED, RAN LH PACK ON APU AND R ENGINE (ONLY ENGINE RUNNING AT THE TIME OF FAULT) AS A BLEED SOURCE, NO SMOKE, SMELL OR FUMES NOTED
